# SDR UALA2010100103638

- Difficulty date: September 29, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 63,796 hours, 23,641 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6455072
- Part serial: 8
- Condition: Failed
- Location: Recircirculation
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REPORT OF ELECTRICAL BURNING ODOR COMING FROM VENTS, COACH AND FIRST CLASS, LASTING 1 MIN.  ODOR DISSIPATED WHEN DESELECTED RT RECIRCULATION FAN SWITCH.  RT RECIRCULATION FAN DEFERRED IAW MEL.   REPLACED RT RECIRC FAN, ALSO RESET TRIPPED CIRCUIT BREAKER J5 ON P37 PNL FOR RT FAN. FAN CHECKS GOOD. BREAKER STAYS SET AND NO BURN ODOR NOTED IN CABIN.
